# SDR SIMA20001231

- Difficulty date: December 31, 2000
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 3110 · Instrument Panel
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

BOS - FLT 4941 - CREW REPORTED SMOKE IN COCKPIT DURING APPROACH EMERGENCY WAS DECLARED, CREW PUT ON MASKS AND LANDED AIRCRAFT SAFELY.  CREW ALSO NOTED A PITOT FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE TAT 2 CURRENT SENSOR RELAY (P/N CS500-060-04A) AND SOCKET (P/N S500-9140) IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
